Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes cold after the medication?

Sir my child aged 3.5 yrs is suffering from cold i.e. his nose is running / blowing every time / now & then. I had shown him to doctor on 29.11.2011 and had used medicine (1) Levosalbutamol Syrup (2) Prednisolone Sodium Phosphate Solution & (3) Montelukast Sodium & Levocetirizine Hydrochloride Tablet.

So today again when he is suffering from same cold , so can I again use the same medication. Please help me.
Mon, 26 May 2014
Report Abuse
Pediatrician 's  Response
Hi
Welcome to the healthcaremagic
No.You can not give same medicine. Minor cold doesn't need any medicine. For moderate cold you can give antihistaminic. It will dry up secretions. Last times medicines were for wheezy bronchitis , not cold
Happy to help you
Best regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Levocetirizine


What causes cold after the medication?

Hi Welcome to the healthcaremagic No.You can not give same medicine. Minor cold doesn t need any medicine. For moderate cold you can give antihistaminic. It will dry up secretions. Last times medicines were for wheezy bronchitis , not cold Happy to help you Best regards